MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted stryker to report that their device had logged event codes that is indicative of a device failure of providing defibrillation energy and associated with monophasic shock.As a result, wrong defibrillation therapy would be delivered, if needed.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate the reported issue.After replacing the therapy pcb assembly, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
 
Additional Manufacturer Narrative
Stryker product analysis center (pac) evaluated the removed part and determined that the cause of the reported issue was due to a shorted transistor, q8, on the h bridge.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key19020272
Report Number0003015876-2024-00671
Device Sequence Number17112624
Product Code MKJ
UDI-Device Identifier00883873871751
UDI-Public00883873871751
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001951
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown